article Free AccessA Stable Implicit Finite Difference Approximation to a Fourth Order Parabolic Equation Author: S. D. Conte The Ramo-Wooldridge Corporation, Los Angeles, Calif. The Ramo-Wooldridge Corporation, Los Angeles, Calif.View Profile Authors Info & Claims Journal of the ACMVolume 4Issue 1pp 18–23https://doi.org/10.1145/320856.320861Published:01 January 1957Publication History 31citation944DownloadsMetricsTotal Citations31Total Downloads944Last 12 Months35Last 6 weeks6 Get Citation AlertsNew Citation Alert added!This alert has been successfully added and will be sent to:You will be notified whenever a record that you have chosen has been cited.To manage your alert preferences, click on the button below.Manage my AlertsNew Citation Alert!
No takes yet. Share an insight, caveat, or question.
S. D. Conte (1957) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: